# SDR SWIA200819507

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 12,628 hours, 10,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750006000
- Part serial: 1570
- Condition: Failed
- Location: Nlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 2669 - RECEIVED GEAR DISAGREE ON SHORT FINAL.  REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW AMM 32-33-10.  OPS CHECK GOOD.
